# SDR VJ9800407

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 5260 · Entrance Stairs
- Part: Rib
- Condition: Corroded
- Location: Aft Airstairs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER ATTACH RIB, NR 4 FROM TOP, CORRODED BEYOND LIMIT AT LT, RT AND CENTER ATTACH POINTS.  REMOVED CORROSION IAW DC9 SRM 52-01, PG 3.  FORMED REPAIR ANGLES FROM 2024, .025.  HEAT TREATED, LOCATED, DRILLED, ALODINED, PRIMED AND INSTALLED IAW DC9 SRM 51-10-2A, 51-10-4, 51-10-3, 51-30-2, 51-30-5.
